International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 72, Pages 4547-4555
rc-continuous functions and functions with rc-strongly closed graph
Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan
Received 20 March 2002
Copyright © 2003 Bassam Al-Nashef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The family of regular closed subsets of a topological space is
used to introduce two concepts concerning a function from a
space to a space . The first of them is the notion of
being rc-continuous. One of the established results states that a
space is extremally disconnected if and only if each
continuous function from a space to is rc-continuous. The
second concept studied is the notion of a function having an
rc-strongly closed graph. Also one of the established results
characterizes rc-compact spaces (-closed spaces) in
terms of functions that possess rc-strongly closed graph.